# SDR 372PA0024

- Difficulty date: April 28, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,762 hours, 26,401 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Sensor
- Part number: 3200940010
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISENGAGES ON TAKEOFF AND CLIMB.  CLIMB NR 2 N1 3 PERCENT LESS THAT NR 1 N1.  REMOVED AND REPLACED N1 SENSOR ENGINE NR 2 PER MM 77-12-01.  TEST OK.
